Afrika Statistika

Asymptotic representation theorems for poverty indices

Gane Samb Lô and Serigne Touba Sall

Full-text: Open access

Abstract

We set general conditions under which the general poverty index, which summarizes all the available indices, is asymptotically represented with some empirical processes. This representation theorem offers a general key, in most directions, for the asymptotic of the bulk of poverty indices and issues in poverty analysis. Our representation results uniformly hold on a large collection of poverty indices. They enable the continuous measure of poverty with longitudinal data.

Article information

Source
Afr. Stat., Volume 5, Number 1 (2010), 238-244.

Dates
First available in Project Euclid: 1 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.as/1388545345

Mathematical Reviews number (MathSciNet)
MR2920300

Zentralblatt MATH identifier
1327.62511

Subjects
Primary: 62E20: Asymptotic distribution theory 62F12: Asymptotic properties of estimators 62G20: Asymptotic properties 62G05: Estimation 91E45: Measurement and performance

Keywords
Asymptotic distribution theory Asymptotic properties of estimators Estimation Measurement and performance

Citation

Samb Lô, Gane; Sall, Serigne Touba. Asymptotic representation theorems for poverty indices. Afr. Stat. 5 (2010), no. 1, 238--244. https://projecteuclid.org/euclid.as/1388545345


Export citation